# SDR SWIA2024061900423

- Difficulty date: April 23, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 42,826 hours, 31,086 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: UNKNOWN
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER PIANO HINGE FUSELAGE SIDE,  HINGE LAND AFT OF THE 27TH LUG GOUGED.     (C-CHECK RO 6/17/2024)   REMOVED AND INSTALLED NEW PAX DOOR HINGE ( FUSELAGE SIDE). REF: CRJ-700 SRM 53-21-23-201-010-A01 AND REO 670-53-21-2392 REV -- DATE 2024-04-30 ALL STEPS OF REO COMPLIED WITH. ALSO COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY ALL CHECKS GOOD.
